# SDR IPXA2024082635620

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,167 hours, 20,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF 2 PULLED RIVETS AND CORROSION FORWARD OF VHF ANTENNA AT 6 O CLOCK POSITION UNDER AFT CARGO. RESTORED FINISHES PER AMM 51-21-10.
